Neosensitization to Multiple Drugs Following Valproate-Induced Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome
Jae Min Song, Young Eun Jung, Joon Hyuk Park, Moon Doo Kim, Min Seok Cheon, Chang In Lee
Psychiatry Investig. 2017;14(4):518-520.   Published online 2017 Jul 11     DOI: https://doi.org/10.4306/pi.2017.14.4.518
Carbamazepine-induced DRESS Syndrome: A Rare Delayed Hypersensitivity Reaction
Wen-Shun Hou, Jui-Ping Tsai, Yi-Hang Chiu, Mong-Liang Lu
Journal of Psychiatric Practice.2022; 28(2): 166.     CrossRef
Cefotaxime‐induced drug reaction with eosinophilia and systemic symptom in a child with cross‐reactivity to other cephalosporins and cosensitization to teicoplanin
Khadija Mansour, Najah Ben Fadhel, Nadia Ben Fredj, Haifa Ben Romdhane, Amel Chaabane, Zohra Chadli, Karim Aouam
British Journal of Clinical Pharmacology.2022;[Epub]     CrossRef
Antipsychotic-Induced Drug Rash With Eosinophilia and Systemic Symptoms Syndrome: A Case Report
Şakir Gica, Zeynep Celile Elmaci, Özlem Devrim Balaban, Nesrin Karamustafalioglu
American Journal of Therapeutics.2021; 28(2): e253.     CrossRef
Unravelling cases of clozapine-related Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) in patients reported otherwise: A systematic review
Renato de Filippis, Pau Soldevila-Matías, Daniel Guinart, Pasquale De Fazio, Jose M Rubio, John M Kane, Georgios Schoretsanitis
Journal of Psychopharmacology.2021; 35(9): 1062.     CrossRef
Specific features of amoxicillin‐associated Drug Reaction with Eosinophilia and Systemic Symptoms syndrome: a nationwide study
B. Largeau, M.‐S. Agier, F. Beau‐Salinas, A. Pariente, A. Maruani, T. Vial, A.‐P. Jonville‐Béra
Journal of the European Academy of Dermatology and Venereology.2021; 35(12): 2415.     CrossRef
Recent Advancement of Drug-Induced Hypersensitivity Syndrome
Hayato TAKAHASHI
Nishi Nihon Hifuka.2021; 83(4): 295.     CrossRef
Clozapine-related drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review
Renato de Filippis, Pau Soldevila-Matías, Pasquale De Fazio, Daniel Guinart, Inmaculada Fuentes-Durá, Jose M. Rubio, John M. Kane, Georgios Schoretsanitis
Expert Review of Clinical Pharmacology.2020; 13(8): 875.     CrossRef
Recurrence of DRESS syndrome to escitalopram or neosensitization?
Ons Charfi, Ghozlane Lakhoua, Imen Aouinti, Sarrah Kastalli, Riadh Daghfous, Sihem El Aidli, Ahmed Zaiem
Therapies.2019; 74(4): 504.     CrossRef
Successful use of carbamazepine in a patient with drug rash with eosinophilia and systemic symptoms
Alexandra L. Bixby, Sarah Goldsborough, Aaron Iuppa, Andrew LeBlanc, Heather E. Schultz, Amy VandenBerg
Mental Health Clinician.2019; 9(5): 331.     CrossRef
Multiple drugs
Reactions Weekly.2017; 1666(1): 202.     CrossRef